MAUDE Adverse Event Report: NON-VENTED HOSPITAL FULL FACE MASK; MNT

NON-VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT046
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of investigation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor in (b)(6) reported that the elbow of a rt046 non-vented hospital full face mask disconnected from the swivel connector.There was no reported patient involvement.
 
Event or Problem Description
A distributor in japan reported that the elbow of three rt046 non-vented hospital full face masks disconnected from the swivel connector.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section b5 was corrected.The rt046 non-vented hospital full face mask features a mask base, seal, and headgear.The mask is intended to enable noninvasive positive pressure ventilation (nppv) therapy (cpap or bi-level) to be delivered to spontaneously breathing adult patients with respiratory insufficiency or respiratory failure and have been prescribed nppv.The masks are to be fitted and therapy maintained by trained medical practitioners in a hospital/institutional environment with patient monitoring in place.( method: two complaint rt046 non-vented hospital full face masks were returned to fisher & paykel healthcare (f&p) in new zealand for evaluation.The units were visually inspected.Results: visual inspection of the returned complaint masks revealed that the elbows of the mask were separated from the retainers.Conclusion: however, we are unable to determine the cause of the reported event.All assembled rt046 non-vented hospital full face masks are 100% leak tested, and those that fail are rejected.In addition, a sampling for pull test is conducted.The subject full face mask would have met the required specifications at the time of production.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt046 non-vented hospital full face mask.It also states the following: -ensure adequate patient monitoring is in place.-verify that the therapy device, including alarms and safety systems, are functioning correctly prior to use.-the mask must be fitted and therapy established by an appropriately trained medical practitioner or care provider.-this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.- failure to monitor the patient may result in loss of therapy, serious injury or death.

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
MDR Report Key11625451
Report Number9611451-2021-00371
Device Sequence Number2899758
Product Code MNT
UDI-Device Identifier09420012436191
UDI-Public010942001243619110
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT046
Device Catalogue NumberRT046
Device Lot Number2100205481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1